# SDR AALA20050709

- Difficulty date: October 28, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Engine: Pwa PW2037
- System (JASC): 7160 · Engine Air Intake System
- Part: Guide Vane
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T450/28OCT - AFTER TAKEOFF, RIGHT ENGINE OIL TEMPERATURE INDICATED 184 DEGREES FOLLOWED BY HEAVY SMOKE IN COCKPIT AND CABIN.  SOURCE CLEARED WHILE ON APPROACH AND OIL TEMPERATURE RETURNED TO NORMAL.  FOUND OIL LEAKING FROM VARIABLE GUIDE VANES ON NUMBER TWO ENGINE.  REPLACED NUMBER 2 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
